# SDR 9621479910

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Frayed
- Location: Nlg Door Mech
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AND NOISE COMING FROM NOSE GEAR AREA AFTER TAKEOFF FROM MSN.  RECYCLED GEAR THREE TIMES BEFORE NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH NOSE GEAR DOORS BINDING AND RIGHT UPPER DOOR STOP CABLE FRAYED.  RIGGED BOTH NOSE GEAR DOORS AND REPLACED RIGHT UPPER DOOR STOP CABLE.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
